PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 12 | 8 | 1109-1156
Tytuł artykułu

Dirac and Plateau billiards in domains with corners

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Groping our way toward a theory of singular spaces with positive scalar curvatures we look at the Dirac operator and a generalized Plateau problem in Riemannian manifolds with corners. Using these, we prove that the set of C 2-smooth Riemannian metrics g on a smooth manifold X, such that scalg(x) ≥ κ(x), is closed under C 0-limits of Riemannian metrics for all continuous functions κ on X. Apart from that our progress is limited but we formulate many conjectures. All along, we emphasize geometry, rather than topology of manifolds with their scalar curvatures bounded from below.
Bibliografia
  • [1] Allard W.K., On the first variation of a varifold, Ann. Math., 1972, 95(3), 417–491 http://dx.doi.org/10.2307/1970868
  • [2] de Almeida S., Minimal hypersurfaces of a positive scalar curvature manifold, Math. Z., 1985, 190(1), 73–82 http://dx.doi.org/10.1007/BF01159165
  • [3] Almgren F.J. Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems among surfaces of varying topological type and singularity structure, Ann. Math., 1968, 87(2), 321–391 http://dx.doi.org/10.2307/1970587
  • [4] Almgren F., Optimal isoperimetric inequalities, Indiana Univ. Math. J., 1986, 35(3), 451–547 http://dx.doi.org/10.1512/iumj.1986.35.35028
  • [5] Bernig A., Scalar curvature of definable CAT-spaces, Adv. Geom., 2013, 3(1), 23–43
  • [6] Brakke K.A., Minimal surfaces, corners, and wires, J. Geom. Anal., 1992, 2(1), 11–36 http://dx.doi.org/10.1007/BF02921333
  • [7] Brendle S., Marques F.C., Neves A., Deformations of the hemisphere that increase scalar curvature, preprint avaliable at http://arxiv-web3.library.cornell.edu/abs/1004.3088v3
  • [8] Burago Yu.D., Toponogov V.A., On three-dimensional Riemannian spaces with curvature bounded above, Math. Notes, 1973, 13(6), 526–530 http://dx.doi.org/10.1007/BF01163962
  • [9] Cheeger J., Colding T.H., On the structure of spaces with Ricci curvature bounded below. I, J. Differential Geom., 1997, 46(3), 406–480
  • [10] Davaux H., An optimal inequality between scalar curvature and spectrum of the Laplacian, Math. Ann., 2003, 327(2), 271–292 http://dx.doi.org/10.1007/s00208-003-0451-8
  • [11] Eichmair M., Miao P., Wang X., Extension of a theorem of Shi and Tam, preprint available at http://arxiv.org/abs/0911.0377
  • [12] Goette S., Semmelmann U., Spinc structures and scalar curvature estimates, Ann. Global Anal. Geom., 2001, 20(4), 301–324 http://dx.doi.org/10.1023/A:1013035721335
  • [13] Goette S., Semmelmann U., Scalar curvature estimates for compact symmetric spaces, Differential Geom. Appl., 2002, 16(1), 65–78 http://dx.doi.org/10.1016/S0926-2245(01)00068-7
  • [14] Grant J.D.E., Tassotti N., A positive mass theorem for low-regularity metrics, preprint available at http://arxiv.org/abs/1205.1302
  • [15] Gromov M., Filling Riemannian manifolds, J. Differential Geom., 1983, 18(1), 1–147
  • [16] Gromov M., Sign and geometric meaning of curvature, Rend. Sem. Mat. Fis. Milano, 1991, 61, 9–123 http://dx.doi.org/10.1007/BF02925201
  • [17] Gromov M., Foliated Plateau problem, Part I: minimal varieties, Geom. Funct. Anal., 1991, 1(1), 14–79 http://dx.doi.org/10.1007/BF01895417
  • [18] Gromov M., Metric invariants of Kähler manifolds, In: Differential Geometry and Topology, World Scientific, River Edge, 1993, 90–116
  • [19] Gromov M., Positive curvature, macroscopic dimension, spectral gaps and higher signatures, In: Functional Analysis on the Eve of the 21st Century, II, Progr. Math., 132, Birkhäuser, Boston, 1996, 1–213
  • [20] Gromov M., Singularities, expanders and topology of maps. Part 2: from combinatorics to topology via algebraic isoperimetry, Geom. Func. Anal., 2010, 20(2), 416–526 http://dx.doi.org/10.1007/s00039-010-0073-8
  • [21] Gromov M., Hilbert volume in metric spaces. Part 1, Cent. Eur. J. Math., 2012, 10(2), 371–400 http://dx.doi.org/10.2478/s11533-011-0143-7
  • [22] Gromov M., Plateau-Stein manifolds, Cent. Eur. J. Math., 2014, 12(7), 923–951 http://dx.doi.org/10.2478/s11533-013-0387-5
  • [23] Gromov M., Lawson H.B. Jr., Spin and scalar curvature in the presence of a fundamental group. I, Ann. Math., 1980, 111(3), 209–230 http://dx.doi.org/10.2307/1971198
  • [24] Gromov M., Lawson H.B. Jr., The classification of simply connected manifolds of positive scalar curvature, Ann. Math., 1980, 111(3), 423–434 http://dx.doi.org/10.2307/1971103
  • [25] Gromov M., Lawson H.B. Jr., Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Inst. Hautes Études Sci. Publ. Math., 1983, 58, 83–196 http://dx.doi.org/10.1007/BF02953774
  • [26] Grüter M., Optimal regularity for codimension one minimal surfaces with a free boundary, Manuscripta Math., 1987, 58(3), 295–343 http://dx.doi.org/10.1007/BF01165891
  • [27] Grüter M., Jost J., Allard type regularity results for varifolds with free boundaries, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 1986, 13(1), 129–169
  • [28] Kazdan J.L., Warner F.W., Prescribing curvatures, In: Differential Geometry, 2, Proc. Symp. in Pure Math., 27, American Mathematical Society, Providence, 1975, 309–319
  • [29] Kinderlehrer D., Nirenberg L., Regularity in free boundary problems, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 1977, 4(2), 373–391
  • [30] La Nave G., Macroscopic dimension and fundamental group of manifolds with positive isotropic curvature, preprint available at http://arxiv.org/abs/1303.5096
  • [31] Lee D.A., A positive mass theorem for Lipschitz metrics with small singular sets, preprint available at http://arxiv.org/abs/1110.6485
  • [32] Listing M., Scalar curvature on compact symmetric spaces, preprint available at http://arxiv.org/abs/1007.1832
  • [33] Listing M., Scalar curvature and vector bundles, preprint available at http://arxiv.org/abs/1202.4325
  • [34] Llarull M., Scalar curvature estimates for (n + 4k)-dimensional manifolds, Differential Geom. Appl., 1996, 6(4), 321–326 http://dx.doi.org/10.1016/S0926-2245(96)00025-3
  • [35] Lohkamp J., Positive scalar curvature in dim C 8, C. R. Math. Acad. Sci. Paris, 2006, 343(9), 585–588 http://dx.doi.org/10.1016/j.crma.2006.09.013
  • [36] Lusztig G., Cohomology of classifying spaces and hermitian representations, Represent. Theory, 1997, 1, 31–36 http://dx.doi.org/10.1090/S1088-4165-97-00004-6
  • [37] McFeron D., Székelyhidi G., On the positive mass theorem for manifolds with corners, preprint available at http://arxiv.org/abs/1104.2258
  • [38] Miao P., Positive mass theorem on manifolds admitting corners along a hypersurface, Adv. Theor. Math. Phys., 2002, 6(6), 1163–1182
  • [39] Micallef M., Moore J.D., Minimal two-spheres and the topology of manifolds with positive curvature on totally isotropic two-planes, Ann. Math., 1988, 127(1), 199–227 http://dx.doi.org/10.2307/1971420
  • [40] Min-Oo M., Scalar curvature rigidity of asymptotically hyperbolic spin manifolds, Math. Ann., 1989, 285(4), 527–539 http://dx.doi.org/10.1007/BF01452046
  • [41] Min-Oo M., Dirac Operator in Geometry and Physics, Global Riemannian Geometry: Curvature and Topology, Adv. Courses Math. CRM Barcelona, Birkhäuser, Basel, 2003, 55–87 http://dx.doi.org/10.1007/978-3-0348-8055-8_2
  • [42] Petrunin A.M., An upper bound for the curvature integral, St. Petersburg Math. J., 2009, 20(2), 255–265 http://dx.doi.org/10.1090/S1061-0022-09-01046-2
  • [43] Reifenberg E.R., Solution of the Plateau problem for m-dimensional surfaces of varying topological type, Acta Math., 1962, 104(1–2), 1–92
  • [44] Schoen R., Yau S.-T., Existence of incompressible minimal surfaces and the topology of three-dimensional manifolds with nonnegative scalar curvature, Ann. Math., 1979, 110(1), 127–142 http://dx.doi.org/10.2307/1971247
  • [45] Schoen R., Yau S.T., On the structure of manifolds with positive scalar curvature, Manuscripta Math., 1979, 28(1–3), 159–183 http://dx.doi.org/10.1007/BF01647970
  • [46] Simon L., Regularity of capillary surfaces over domains with corners, Pacific J. Math., 1980, 88(2), 363–377 http://dx.doi.org/10.2140/pjm.1980.88.363
  • [47] Smale N., Generic regularity of homologically area minimizing hypersurfaces in eight-dimensional manifolds, Commun. Anal. Geom., 1993, 1(2), 217–228
  • [48] Sormani C., Wenger S., The intrinsic flat distance between Riemannian manifolds and integral current spaces, J. Differential Geom., 2011, 87(1), 117–199
  • [49] Wenger S., A short proof of Gromov’s filling inequality, Proc. Amer. Math. Soc., 2008, 136(8), 2937–2941 http://dx.doi.org/10.1090/S0002-9939-08-09203-4
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0399-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.